Couldn't find what you looking for?

TRY OUR SEARCH!

HELP!!...I have peeling skin on my scrotum and the head of my penis...I haven't changed anything that I know of in my daily habits...today after sex...I now have a reddish looking "sore" area on the edge of the head of my penis...my scrotum has peeled 4 or 5 times in the last month...and the head of my penis 3 times...it's usually not painful...but this new sore is a little irritating...and has me worried...I thought it might have been due to our hot tub...but we've changed the water twice and now have changed our chemicals...no changes noticed...I am using triple antibiotic on the sore area...also I have noticed "hive" like sores on the rest of my body...but they have subsided...I actually thought that is what I had (hives)....or even some sort of poison (ivy or oak)...I have tried numerous lotions to no avail.....ANY HELP WOULD BE GREATLY APPRECIATED!!!! :$ :$

Loading...

So what? I am the only one in the world who has had this problem??? :-S
Reply

Loading...

No, I have it too. I'm still trying to figure it out. I think it's some kind of bacterial infection started by vaginal discharge from a girl who had it. I'll keep you updated as I find out more. There are a few other guys with this problem here. However, no one has replied to them either.

Ev
Reply

Loading...

I kinda have the same thing too. The skin on my geintals has been red and shiny for a little bit and itches once in a while. Going on for about 3 months now. Just today I noticed the dark skin at the base of my shaft is peeling (like sunburn). I too think this could've been from a girl I was in about 3 months ago. I have been tested for STD's after my encounter with this girl and everything has come up negative. Have you heard anything from you doctor?
Reply

Loading...

The doctor gave me a cream to use twice a day. Ketoconazole. The peeling has stopped, but the dark skin keeps coming back. If it is still there after the tube is done, I have to get back to the doctor.
Reply

Loading...

Guys, I don't think you have to worry too much about it. Just clean it in the shower and make sure to dry it off afterwards. After a while, it should be fine.
Reply

Loading...

I have had skin from the head of my penis peeling and scabbing up for about a month or two now. I haven't been sexually active for 6 months either. When i masturbate it cracks and bleeds a little also.. does anyone know what this could be? ?
Reply

Loading...

i have this problem and im 15 and havent had sexual intercorse yet help me!
Reply

Loading...

Yeah i have that too. It's been going on for a few days. I haven't had sex yet, but i do masturbate. I stopped masturbating as soon as it started to show and there has been no change. If anyone knows how to make it go away, please help.
Reply

Loading...

yea i have it too i dont think its and std last time i had sex was like a year ago so i dont think its one... im tring different antibiotics? i dont think they are working im just scare it could be penis cancer???i masturbated two weaks afther i gat it and it gat worse so im not touching my self till its gone are having any sex... if some else have more info go head and add it....thanks!
Reply

Loading...

these symptoms are most likely related either to fungal/bacterial yeast-like infections (guys can pick em up from girls, or really just about anywhere, including gyms). anti-fungal jock-itch creams can address the problem. if that doesnt take care of it, you may have a form of excema or psoriasis which tho not dangerous or contageous, really sucks to have down there (i used to have it and it made my life miserable). doctors usually prescribe a topical steroid, but this merely treats symptoms and doesnt address the actual problem. plus, the drugs are not good to take long term. i eventually cured myself by changing my diet (basically realized i had become allergic to nightshades (potatoes, tomatoes, eggplants and peppers). lastly, if you use spermicidal lubricants, which are basically industrial cleaners, this can cause the same sort of peeling and cracking skin. spermicide is bad news and has actually been proven to help in the transmit of hiv and other stds as it breaks down skin barriers, opening you up to infection more easily. dont use spermicide.
if none of this works, go see a doctor, as you may be one of those lucky guys who gets a new disease named after you.
Reply

Loading...

I had the Same thing ... Peeling on the tip like sunburn and it was real dry and red... havent had sex in over a year and i been tested since then so its not an std... doctor said change soap and dont masterbate and sent me packin... but then i picked up some sh*t over the counter called 0.2% hydrocortazone cream and it cleared it up in a week or 2 ........ good luck to all...
Reply

Loading...

hey guys even i have found same just 2-3 days back. Generally bcoz of maximun blood flow in that area, skin covering testicles is dark...but part of it is getting reddish and peeling off bit...but its only over testicle skin....nothing over penis. Also can see very small cracks...and deep red, fresh skin inside...but it pains bit when touched. getting freaked over fear of STD/STI.....hope its nothing serious. Have done any testing...also haven't visited doc...and also never had unsafe sex.
Reply

Loading...

I think that you should see a doctor if you ahve pain in your genital area like that. You never know what it could be and this is your penis we're talking about. I wish you luck with finding out!
Reply

Loading...

About a year ago I had a rash on the head of the penis,red splotches,itchy and after a week or so peeled.

It never came back until I had a cold and took some NyQuil .. I remembered that I had taken NyQuil the first time it appeared and am 100% sure something in the medicine caused an allergic reaction .. last night I took some alka-seltzer nighttime cold and now have the rash reappear.. very weird but at least I know what the cause is.. guess I'll just suffer through my colds with no medicines.

If you have this rash try and narrow it down to something similar to my case and good luck
Reply

Loading...